Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/247014
Title: Продолжение мероморфных функций по симметрии
Authors: Зверович, Э. И.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1995
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1995. – № 3. – С. 58-60.
Abstract: The conditions under which the function, complex conjugate to a given meromorphic function in a domain, allowed to be meromorphically continued in some other domain are investigated
URI: https://elib.bsu.by/handle/123456789/247014
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1995, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
58-60.pdf160,8 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.